Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv and diabetes
May 2, 2007

how does hiv affect an individual with diabetes

Response from Dr. Henry

Some drugs used for treatment of HIV can aggravate diabetes. I have numerous diabetic HIV+ persons who generally seem to be doing OK with both of their challenging conditions. For the most part HIV does not have a major impact on management of dibetes other than the fact that some HIV drugs may aggravate the diabetes so adjustment in treatment need to be made. KH



Previous
Followup to HIV+ (immuno compromised) and Yellow Fever
Next
Follow up to Drug Induced Perpheral Neurpathy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement